Please use this identifier to cite or link to this item:
Title: Migration to the US and marital mobility
Authors: Christopoulou, Rebekka
Lillard, Dean R
Editors: Springer
Subjects: FRASCATI::Social sciences::Economics and Business::Economics
Issue Date: 2016
Source: Review of Economics of the Household
Volume: 14
Issue: 3
First Page: 669
Last Page: 694
ISSN: 1569-5239
Other Identifiers: 10.1007/s11150-015-9308-7
Appears in Collections:Department of Economics

Files in This Item:
File Description SizeFormat 
REHO-D-14-00109 (3)_split.pdf897,91 kBAdobe PDFThumbnail
OnlineAppendix.pdf235,4 kBAdobe PDFThumbnail

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.